Doctors Lounge - Cardiology AnswersBack to Cardiology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/20/2017.
Forum Name: Hypertension
Question: gas problem or pregnancy issue?
|vidpk - Wed Dec 09, 2009 11:17 pm||
I am in big confusion with my health symptoms and cannot figure out what the problem or cause is all about? First of all, let me clear you on this that I have never been married or had sex. But, I feel I have pregnancy signs or symptoms like, gas,bloating,burping, breast getting bigger or heavier, stomach growing, gaining weight so rapidly yet eating nothing.....I feel very hungry and start burping or gas starts to build up. When I eat something spicy I feel burning in my lungs even thou I have raised on spicy food. I also have lower back pain which is terrible, after standing for a little long time, like washing dishes. I feel tired and exhausted. All these problems are they due to stress or what? The symptoms are so similar to be pregnant but I know I am not and because I never had sex so how can it be possible? I am also urinating alot nowadays. I was on zantac treatment for 2 weeks I started eating properly and everything was fine but I still did not have my second periods. It has been two months, I have not had periods at all. Please, answer me as soon as possible. I am very confused. why I am not having my regular periods? thank you!
|John Kenyon, CNA - Mon Dec 14, 2009 1:14 am||
Hi there -- While most of your symptoms definitely sound gastrointestinal in nature -- and did respond to Zantac -- there seems to be something more going on here and of course there's no law that says you can't have two things going on at once. You may well have gastritis or some other hyperacidity problem or even a bacterially caused stomach ulcer. This still doesn't explain the delay of periods, which can of course be caused by many things. You should have a comprehensive workup by an internist, or perhaps separate exams by both a gastroenterologist (to hunt out stomach problems) and a visit to a gynecologist as well to rule out possible female issues which could be overlapping or even mimicking stomach-related problems. It's difficult to say at a distance, and especially when there may be more than one thing going on in the same general neighborhood (your abdomen).
Please arrange for the proper referrals to rule things in or out and follow up with us here. Good luck to you, and please keep us updated.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.